# SDR RAIA201307100001

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 30,693 hours, 27,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS 8 AND 14 FOUND INOPERATIVE DURING PREFLIGHT.  FERRIED ACFT AND MX REPLACED LIGHTS AND OPS CHECKED GOOD.
